Pacific Journal of Mathematics

Level sets of polynomials in $n$ real variables.

Morris Marden and Peter A. McCoy

Article information

Source
Pacific J. Math., Volume 66, Number 2 (1976), 491-498.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102818022

Mathematical Reviews number (MathSciNet)
MR0457653

Zentralblatt MATH identifier
0344.31009

Subjects
Primary: 26A78
Secondary: 30A08

Citation

Marden, Morris; McCoy, Peter A. Level sets of polynomials in $n$ real variables. Pacific J. Math. 66 (1976), no. 2, 491--498. https://projecteuclid.org/euclid.pjm/1102818022


Export citation

References

  • [1] O. D.Kellogg,Foundations of Potential Theory, Frederick Ungar Pub. Co., NewYork,1929.
  • [2] M. Marden, Geometry of Polynomials, Math. Surveys, No. 3, Amer. Math. Soc, Providence, R.I., 1966.
  • [3] G. Szeg, Orthogonal Polynomials, Colloquium Publications, Vol. 23, Amer. Math. Soc, Providence, R.I.,1939.